# SDR AALA201802269056

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2937
- Condition: Inoperative
- Location: Pax Door
- Part time: 27,409 hours, 17,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER/CREW DOOR 831 DAMPER AT FORWARD GALLEY AREA NOT FUNCTIONING PROPERLY DURING OPERATIONAL TEST DAMPENING FUNCTION, BUFFER HIT FUSELAGE. REPLACED DOOR DAMPER EMERGENCY OPERATION CYLINDER IAW AMM 52-11-14-400-001-B.
